307 0

Approximate ternary Jordan ring homomorphisms in ternary Banach algebras

Title
Approximate ternary Jordan ring homomorphisms in ternary Banach algebras
Author
박춘길
Keywords
stability; superstability; ternary Jordan ring homomorphism; ternary Banach algebra
Issue Date
2017-03
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 3, page. 402-408
Abstract
Let A and B be real ternary Banach algebras. An additive mappings : (A, [ ](A)) -> (B, [ ](B)) is called a ternary Jordan homomorphism if ([x, x, x](A)) = [(x), (x)](B) for all x is an element of A. In this paper, we investigate the stability and superstability of ternary Jordan ring homomorphisms in ternary Banach algebras by using the fixed point method.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-III.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/113422
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE